# SDR DALA2015022001479

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK, SETTLEMENT AREA AND ALSO TOOL DAMAGE OF FUEL ACCESS PLATE NR 1373C AT L WING.  FUEL ACCESS REPLACED.
